×

On robust stability of neutral systems with time-varying discrete delay and norm-bounded uncertainty. (English) Zbl 1073.93043

A delay-dependent stability criterion for linear neutral systems with time-varying discrete delay and with norm-bounded uncertainty is obtained. The criterion is expressed in the form of a LMI. Two numerical examples are given.

MSC:

93D09 Robust stability
93C23 Control/observation systems governed by functional-differential equations
34K40 Neutral functional-differential equations
15A39 Linear inequalities of matrices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bellen, A.; Guglielmi, N.; Ruehli, A.E., Methods for linear systems of circuits delay differential equations of neutral type, IEEE transactions on circuits and systems, 46, 212-216, (1999) · Zbl 0952.94015
[2] Boyd, S.; Ghaoui, L.El.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in systems and control theory, (1994), SIAM Philadelphia · Zbl 0816.93004
[3] Cao, Y.-Y.; Sun, Y.-X.; Cheng, C.W., Delay-dependent robust stabilization of uncertain systems with multiple state delays, IEEE transactions on automatic control, 43, 1608-1612, (1998) · Zbl 0973.93043
[4] Gu, K.; Niculescu, S.-I., Additional dynamics in transformed time-delay systems, IEEE transactions on automatic control, 45, 572-575, (2000) · Zbl 0986.34066
[5] Hale, J.K.; Verduyn Lunel, S.M., Introduction to functional differential equation, (1993), Springer New York · Zbl 0787.34002
[6] Han, Q.-L., Robust stability of uncertain delay-differential systems of neutral type, Automatica, 38, 719-723, (2002) · Zbl 1020.93016
[7] Kim, J.-H., Delay and its time-derivative dependent robust stability of time-delayed linear systems with uncertainty, IEEE transactions on automatic control, 46, 789-792, (2001) · Zbl 1008.93056
[8] Lien, C.-H.; Yu, K.-W.; Hsieh, J.-G., Stability conditions for a class of neutral systems with multiple time delays, Journal of mathematical analysis and applications, 245, 20-27, (2000) · Zbl 0973.34066
[9] Moon, Y.S.; Park, P.; Kwon, W.H.; Lee, Y.S., Delay-dependent robust stabilization of uncertain state-delayed systems, International journal of control, 74, 1447-1455, (2001) · Zbl 1023.93055
[10] Niculescu, S.-I., On delay-dependent stability under model transformations of some neutral linear systems, International journal of control, 74, 609-617, (2001) · Zbl 1047.34088
[11] Park, P., A delay-dependent stability criterion for systems with uncertain time-invariant delays, IEEE transactions on automatic control, 44, 876-877, (1999) · Zbl 0957.34069
[12] Verriest, E. -I., & Niculescu, S. -I. (1997). Delay-independent stability of linear neutral systems: A Riccati equation approach. In L. Dugard, E. I. Verriest (Eds.), Stability and control of time-delay systems, LNCIS, Vol. 228 (pp. 92-100). London : Springer. · Zbl 0923.93049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.